| Amril Oth to Amril 10th 2021  |   |  |  |   |                                 |
|---|---|--|--|---|---------------------------------|
| April 8 <sup>th</sup> to April 12 <sup>th</sup> 2024  |   |  |  |   |                                 |
| Monday<br>Apr 8 <sup>th</sup>   | Tuesday<br>Apr 9 <sup>th</sup>  | Wednesday<br>Apr 10 <sup>th</sup>  |  | Thursday<br>Apr 11 <sup>th</sup>  | Friday<br>Apr 12 <sup>th</sup>  |
| ABCD  | ABCD<br>Collaboration Day<br>ALT Bell Schedule<br>Classes start at<br>9:30am<br>PAC Meeting –<br>7:00pm | PLT<br>Please visit this <u>link</u> for sign up<br>information.<br>ABCD |  | PLT<br>Please visit this <u>link</u> for sign up<br>information.<br>ABCD  | ABCD                            |
| PAC Meeting – April 9th   Reminder to all parents and guardians that we are holding a PAC Meeting this Tuesday, April 9th at 7pm. All parents and guardians are welcome to attend this meeting!   Understand for the second se |   |  | Apr 16-18<br>Apr 29-May<br>May 1<br>May 3<br>May 7<br>May 8<br>May 14<br>May 14<br><u>Dry Grad F</u>   | Online Scholarship Applications Close<br>May 3 Incentive Camp Strathcona<br>Student Voice Forum<br>Semester 2 Mid-Term Learning Updates<br>Published<br>Collaboration Day – PLT Bell Schedule<br>Evacuation Drill #9 – 11:05am<br>School Wide Conference Day #4 (Blocks<br>C&D) |                                 |
| opportunity to study/work in the lounge and library. Classes will start<br>at 9:30am on Tuesday, April 9 <sup>th</sup> . In addition to this date, our future<br>Collaboration dates are: May 7, and June 4   |   |  | 7pm in the school lounge. We encourage all parents and<br>guardians to attend an important meeting being hosted by the Dry<br>Grad Committee discussing the upcoming Dry Grad Event.   |   |                                 |
| Graduation Numeracy Assessment Grades 10 (April 16-18)<br>The GRADUATION NUMERACY ASSESSMENT 10 (GLA 10) will be<br>held at Palmer Secondary School between Tuesday, April 16 <sup>th</sup> to<br>Thursday, April 18 <sup>th</sup> , beginning promptly at 8:30am. All current<br>Grade 10 students (and any grade 11-12 students who have not<br>written the GLA 10) are registered to write the GLA 10. The provincial<br>assessment will be administered in rooms 114, 116 and 141. Student<br>room assignments will be posted by the office windows on Monday.  |   |  | Summer 2024 Learning<br>Please see our website regarding<br>upcoming summer school options for both<br>Continuing Education and Richmond<br>Virtual School.  |   |                                 |
| Please note: The Grad Assessments will run over 3 days, each with<br>an extended PLT, including Tuesday. If you are not scheduled to<br>write the GNA 10, sign up for PLT.  |   |  | Personal Learning Time - Wednesday and<br>Thursday   |   |                                 |
| Alternate Bell Schedule – April 16-18<br>(Graduation Assessments)     GNA 10   8:30-11:30   3 hours     PLT 1   8:30-9:50   80 minutes     PLT 2   9:55-11:15   80 minutes     Break   11:15-11:30   15 minutes     Block A   11:30-12:05   35 minutes     Block B   12:10-12:45   35 minutes     Block C   1:35-21:15   40 minutes     Block C   2:20-3:00   40 minutes  |   |  | Please ensure that students sign up for extra<br>assistance. Sign up <u>HERE</u> ! During PLT time, the<br>school is open to all students, and teachers are<br>onsite. Students will have access to teachers and<br>departments, and a place/space to engage in their<br>learning individually or collaboratively Please visit<br>our <u>website</u> for further details and information<br>regarding signing up!<br><u>PLT / Collaboration Bell Schedule</u><br>8:30-9:25 PLT<br>9:30-10:35 Block A |   |                                 |
| Safer Schools Together – erase Family<br>Sessions<br>Safer Schools Together has new dates for   |   |  | bell<br>sche   | 10:40-11:45 Bloc  | k B<br>ition Break<br>k C<br>ch |
| erase Family Sessions. These online sessions<br>focus on social media awareness and online<br>safety and take place in the evenings from 6:30<br>to 7:30 pm on April 10, and April 16. All<br>parents, caregivers, and students (ages 10 and<br>up) are welcome to attend. Here is the link for<br>these online sessions<br>- https://pages.saferschoolstogether.com/erase<br>-family-session   |   |  | We acknowledge and thank the First Peoples of the <b>haridjaminiam</b> (hun-ki-meen-um) language group on whose traditional and unceded territories we teach, learn and live<br>RC Palmer Secondary School – 8160 St. Albans Road, Richmond BC<br>V6Y 2K9 Phone: 604-668-6288<br>Email – <u>palmer@sd38.bc.ca</u><br>Website – <u>palmer.sd38.bc.ca</u>  |   |                                 |

